# SDR DL76S060337

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 47,474 hours, 22,348 cycles
- Engine: Ge CF680A2
- Engine time: 41,481 hours, 19,294 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680A2
- Part serial: 580398
- Condition: Leaking
- Location: Nr 1
- Part time: 41,481 hours, 19,294 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HOC B SUMP LEAKING, ITEM WILL REQUIRE A ENGINE CHANGE.  FOUND OIL LEAKING FROM NR 6 BEARING B-SUMP BREATHER EXHAUST REPLACED NR 1 ENG PER TRANS 1T144.
